Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

After periods sickness, vomiting, headaches, low energy. Taking femibion and multivitamins. What to do?

Hi, I wonder if you can help me...... For the last 3 years a suffer really badly from sickness after my period. I am vomiting , I have headaches and very low in energy. I have been to my GP few times but no results so far. Few months ago I started to take the femibion multivitamins and for few months i was ok not sick at all. But now is back again. I am not feeling very well and to be honest I don t know what do. Many thanks, Denise
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here I could say that in menstrual cycle some female get depression and this is very common phenomenon since old time but the changing in civilization and education this is being reduced but still such cases being noted so just don't worry about this this, menses is normal phenomenon and this is the important part of female's life, hope this information helps you, take care and have a nice day.
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor